# SDR CKSA98185

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND LEFT WHEEL WELL BARE METAL WITH SLIGHT CORROSION ON TOP OF LONGERON 24 STA 980 AROUND 2 AFT BOLT HEADS.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FOUND CRACK AT FS 980 ON LONGERON.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER AND SHIM IAW DC8 SRM 53-2-2 FIG 5 SHEET 9.  TREATED AND PRIMED REPAIR PARTS AND AFFECTED AREA ON LONGERON 24LT IAW DC8 SRM 51-1-8.  INSTALLED REPAIR AT FS 980 LONGERON 24 LT IAW DC8 SRM 53-2-2 FIG 5 SHEET 9.  C-CHECK WORK CARD NUMBER 3010.  NON-ROUTINE NR 02476 TASK NR Y0875.
